Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS Tallahassee, FL

May 19, 2015Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 19, 2015, 7:10 PM EDT for Leon County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 7:10 PM EDT (23:10 UTC)
Expired
May 19, 2015, 7:33 PM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Leon County, FL

The radar

The Tallahassee radar (KTLH), 1 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WUUS52 KTAE 192310
SVRTAE
FLC073-192345-
/O.NEW.KTAE.SV.W.0067.150519T2310Z-150519T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LEON COUNTY IN THE BIG BEND OF FLORIDA...

* UNTIL 745 PM EDT

* AT 710 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THIS STORM WAS LOCATED NEAR TALLAHASSEE...AND MOVING NORTHEAST
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TALLAHASSEE...DOAK CAMPBELL STADIUM...FLORIDA A AND M...INNOVATION
  PARK...KLEMAN PLAZA...FLORIDA STATE UNIVERSITY...STATE CAPITAL
  COMPLEX...NORTH FLORIDA FAIRGROUNDS...SPRINGSAX PARK...BELAIR...
  LEON COUNTY CIVIC CENTER...GOVERNORS SQUARE MALL...LEVY PARK...
  MISSION SAN LUIS...TALLAHASSEE COMM COLLEGE...LAKE BRADFORD...
  GAITHER COMMUNITY CENTER...BRAGG STADIUM AND LAKE ELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3035 8435 3041 8439 3049 8431 3041 8421
TIME...MOT...LOC 2310Z 234DEG 15KT 3039 8434 

$$

08-LAMERS
3 follow-up statements
441 
WWUS52 KTAE 192318
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
718 PM EDT TUE MAY 19 2015

FLC073-192345-
/O.CON.KTAE.SV.W.0067.000000T0000Z-150519T2345Z/
LEON FL-
718 PM EDT TUE MAY 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL LEON COUNTY...

AT 718 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
TALLAHASSEE...MOVING NORTHEAST AT 15 MPH.

THE TALLAHASSEE AIRPORT MEASURED A 60 MPH WIND GUST WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLAHASSEE...DOAK CAMPBELL STADIUM...FLORIDA A AND M...INNOVATION
PARK...KLEMAN PLAZA...FLORIDA STATE UNIVERSITY...STATE CAPITAL
COMPLEX...NORTH FLORIDA FAIRGROUNDS...SPRINGSAX PARK...BELAIR...LEON
COUNTY CIVIC CENTER...GOVERNORS SQUARE MALL...LEVY PARK...MISSION SAN
LUIS...TALLAHASSEE COMM COLLEGE...TALLAHASSEE REGIONAL A/P...LAKE
BRADFORD...GAITHER COMMUNITY CENTER...BRAGG STADIUM AND LAKE ELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3035 8435 3041 8439 3049 8431 3041 8421
TIME...MOT...LOC 2318Z 234DEG 15KT 3041 8431 

$$

08-LAMERS
806 
WWUS52 KTAE 192325
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
725 PM EDT TUE MAY 19 2015

FLC073-192345-
/O.CON.KTAE.SV.W.0067.000000T0000Z-150519T2345Z/
LEON FL-
725 PM EDT TUE MAY 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL LEON COUNTY...

AT 725 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR THE SOUTH SIDE OF TALLAHASSEE...MOVING EAST AT 15 MPH.

THE TALLAHASSEE AIRPORT MEASURED A 60 MPH WIND GUST WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLAHASSEE...GOVERNORS SQUARE MALL...FLORIDA A AND M...LAKE
BRADFORD...GAITHER COMMUNITY CENTER...BRAGG STADIUM...NORTH FLORIDA
FAIRGROUNDS...INDIAN HEAD ACRES...SPRINGSAX PARK AND BELAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. 

&&

LAT...LON 3037 8431 3041 8435 3042 8433 3044 8425
      3041 8421
TIME...MOT...LOC 2325Z 255DEG 12KT 3040 8429 

$$

08-LAMERS
274 
WWUS52 KTAE 192333
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
733 PM EDT TUE MAY 19 2015

FLC073-192342-
/O.CAN.KTAE.SV.W.0067.000000T0000Z-150519T2345Z/
LEON FL-
733 PM EDT TUE MAY 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LEVELS...THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY 
WINDS AND LIGHTNING WILL STILL BE POSSIBLE IN THE TALLAHASSEE AREA 
OVER THE NEXT HOUR OR SO...SO REMAIN ALERT FOR ANY ADDITIONAL 
WARNINGS...AND MOVE INDOORS IF YOU CAN HEAR THUNDER.

LAT...LON 3037 8431 3041 8435 3042 8433 3044 8425
      3041 8421
TIME...MOT...LOC 2330Z 234DEG 15KT 3042 8426 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:16 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 19, 4:16 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT TUE MAY 19 2015

.NEAR TERM [THROUGH TONIGHT]...
LINGERING AFTERNOON CONVECTION PRIMARILY FOCUSED OVER THE NORTHERN
EXTENT OF THE CWA...WITH THE NEAR 50% AREAL COVERAGE AIR MASS
FREE CONVECTION DIMINISHING WITH LOSS OF HEATING PAST 9 PM.
A QUIET NIGHT WITH EITHER CLEAR SKIES OR SCATTERED HIGH CLOUDINESS
AND A WESTERLY BREEZE. WIND PROTECTED INLAND AREAS THAT EXPERIENCED
RAINFALL TODAY ARE THE MOST SUSPECT TO THE PRE-DAWN FORMATION OF LOW
CLOUDS AND/OR FOG. INLAND OVERNIGHT TEMPERATURES WILL FALL TO SLIGHTLY
UNDER 70F...LOWER 70S ALONG THE COAST.

.SHORT TERM [WEDNESDAY THROUGH THURSDAY NIGHT]...
THE MIDDLE OF THE WEEK WILL BEGIN WITH A WEAK FRONTAL SYSTEM DRAPED
OVER THE CWA AROUND DOTHAN THROUGH ALBANY. ON WEDNESDAY VARIOUS
MESOSCALE INTERACTIONS, AND THE INFLUENCE OF THIS FRONTAL SYSTEM,
WILL PROVIDE 30-40 POPS FOR OUR CWA. SOME DIFFERENCES BETWEEN THE
GFS AND EURO BEGIN TO EMERGE THURSDAY MORNING. THE GFS IS FASTER,
BRINGING THE FRONT THROUGH OUR CWA AND WITH IT, DRIER AIR ALOFT AND
AT THE SURFACE. THE EURO IS A LITTLE SLOWER AND DELAYS THE DRY AIR
UNTIL FRIDAY MORNING. WITH THESE DIFFERENCES CHOSE A BLEND OF THE
TWO SOLUTIONS WHICH HAS THE FRONT BISECTING OUR CWA THURSDAY
AFTERNOON. WITH THIS IN MIND, MOST OF OUR GA AND AL COUNTIES SHOULD
BE NEARLY DRY ON THURSDAY (ESPECIALLY NORTH OF DOTHAN AND ALBANY)
WITH MOST T-STORM ACTIVITY PINNED TO THE FLORIDA ZONES. IT SHOULD BE
NOTED THAT IF THE FRONT FOLLOWS THE EURO SOLUTION, WE COULD SEE
BETTER CHANCES FOR RAIN (AROUND 30 PERCENT) IN OUR AL AND GA
COUNTIES ON THURSDAY.

WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED, A AN ISOLATED STORM
OR TWO COULD CONTAIN GUSTY WINDS, ESPECIALLY CONSIDERING SOME MID-
LEVEL DRY AIR COULD AID STRONG DOWNDRAFTS. TEMPERATURES WILL BE WARM
IN THE SHORT TERM AND IN THE LOW 90S. AT NIGHT, TEMPERATURES BEHIND
THE FRONT WILL COOL TO THE MID 60S NORTH OF A LINE FROM ALBANY
THROUGH DOTHAN. FURTHER SOUTH, MORE HUMID AIR WILL ALLOW
TEMPERATURES ONLY TO DIP TO THE UPPER 60S.

.LONG TERM [FRIDAY THROUGH TUESDAY]...
ON FRIDAY AFTERNOON THE WEAK FRONT SHOULD BE THROUGH THE PANHANDLE
WITH APPRECIABLE RAIN CHANCES MOVING SOUTH WITH IT. NORTHERLY FLOW
BEHIND THE FRONT SHOULD KEEP ACTIVITY (IF ANY) PINNED SOUTH OF I-10.
WHILE THERE EXISTS SUBTLE DIFFERENCES , BOTH THE GFS AND EURO REMAIN
FAIRLY PROGRESSIVE IN THE LONG TERM AND QUICKLY MOVE THE SFC HIGH
EAST AND BY SATURDAY AFTERNOON RAIN CHANCES QUICKLY RETURN IN THE
MOIST SE FLOW.

THE START OF NEXT WEEK WILL SEE OUR AREA JUST WEST OF AN UPPER LEVEL
RIDGE. WHAT THIS WILL MEAN FOR OUR AREA IS EAST AND SOUTHEAST FLOW
AT THE SURFACE AND DAILY CHANCES FOR RAIN/THUNDERSTORMS ALONG THE
SEABREEZE. THE ONLY UNCERTAINTY COULD BE SOME UPPER LEVEL DRY AIR
MOVING WEST INTO OUR CWA FROM THE UPPER LEVEL RIDGE. AT THE END OF
THE PERIOD A WEAKENING FRONTAL SYSTEM COULD INCREASE CHANCES FOR
RAIN IN WESTERN PORTIONS OF OUR CWA.

&&

.AVIATION...
[THROUGH 18Z WEDNESDAY] STORM DEVELOPMENT IS OCCURRING ALONG THE
WEAK BOUNDARY DRAPED ACROSS SOUTHERN ALABAMA AND GEORGIA.
SOUTHEASTERN PROPAGATING OUTFLOW BOUNDARIES FROM THIS CONVECTION
WILL TRAVEL INTO EXTREME SE'ERN ALABAMA...INTO A HEATED AND
UNSTABLE AIR MASS...THIS AFTERNOON AND THIS WILL INCREASE THE
PROBABILITY FOR SCT TSRA ACTIVITY OVER THE DHN AND ABY TERMINALS.
ALBEIT RANDOM IN NATURE...POCKETS OF FREE CONVECTION MAY BEGIN TO
DEVELOP FURTHER INLAND OVER THE TLH AND VLD SITES PER SFC TEMPS
REACHING THE LOWER 90S IN THE PAST HOUR UNDER MOSTLY SUNNY EARLY
DAY SKIES/FEW CU FIELD. SEA BREEZE CONVECTION FIRING OVER BAY AND
GULF COUNTIES EARLY THIS AFTERNOON IS NOT EXPECTED TO DIRECTLY
IMPACT ANY REGIONAL TERMINAL. THE INDIRECT IMPACT WILL BE FROM
GUST FRONT INTERACTIONS ENHANCING LATE AFTERNOON CONVECTION OVER
ALL INLAND HUBS. CONVECTION IS EXPECTED TO DIE OUT SHORTLY AFTER
SUNSET WITH THE LOSS OF HEATING

&&

.MARINE...
RELATIVELY BENIGN SEAS OF 1 TO 2 FEET ARE FORECAST THROUGH THE
BEGINNING OF THE WEEKEND WITH 5-10 KNOTS WINDS. AT THE END OF THE
WEEKEND, A TIGHTENING PRESSURE GRADIENT WILL ELEVATE SEAS AND
WINDS. POSSIBLY TO CAUTIONARY LEVELS.

&&

.FIRE WEATHER...
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE
DAYTIME HOURS. NO RED FLAG CONDITIONS ARE EXPECTED.

&&

.HYDROLOGY...
A SUMMER-LIKE SEABREEZE PATTERN AND WEAK FRONTAL PASSAGE WILL KEEP
CHANCES OF RAIN AROUND 20-40% THROUGH THE PERIOD. DUE TO THE NATURE
OF THESE STORMS, COVERAGE WILL BE SCATTED AND RAINFALL TOTALS ARE
EXPECTED TO REMAIN GENERALLY BELOW AN INCH. SINCE OUR AREA RIVERS
ARE AT NORMAL LEVELS, THIS WILL NOT CAUSE FLOODING.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   70  92  71  93  71 /  20  30  20  40  10
PANAMA CITY   74  84  74  84  72 /  10  30  20  30  10
DOTHAN        67  90  69  90  67 /  30  30  10  30  10
ALBANY        69  91  68  92  66 /  20  30  10  30  10
VALDOSTA      69  91  67  92  66 /  30  30  20  30  10
CROSS CITY    70  91  69  92  69 /  10  10  20  30  10
APALACHICOLA  72  86  75  86  74 /   0  20  20  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...BLOOD
SHORT TERM...MOORE/DOBBS
LONG TERM...MOORE/DOBBS
AVIATION...BLOOD
MARINE...MOORE/DOBBS
FIRE WEATHER...LAMERS/MERRIFIELD
HYDROLOGY...MOORE

In the hours before

Special weather statement, May 19, 4:12 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 PM EDT TUE MAY 19 2015

GAZ148-161-192100-
LANIER GA-BERRIEN GA-
412 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BERRIEN AND NORTHERN
LANIER COUNTIES UNTIL 500 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAY CITY...OR 7 MILES NORTH OF LAKELAND.
THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAY CITY...MEIGS...ALLENVILLE...TEETERVILLE AND NEW LOIS.

LAT...LON 3105 8312 3105 8328 3107 8328 3107 8330
      3109 8330 3110 8332 3112 8332 3115 8330
      3117 8331 3124 8305 3124 8304 3123 8305
      3118 8305 3118 8297 3111 8297
TIME...MOT...LOC 2012Z 316DEG 4KT 3114 8311

08-LAMERS
Special weather statement, May 19, 4:32 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 PM EDT TUE MAY 19 2015

GAZ125-192100-
DOUGHERTY GA-
432 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGHERTY COUNTY UNTIL
500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF LEARY...OR 11 MILES EAST OF
MORGAN...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALKER...DUCKER...PRETORIA AND LOCKETT CROSSING.

LAT...LON 3148 8423 3149 8442 3151 8444 3154 8445
      3155 8446 3159 8446 3161 8445 3162 8445
      3162 8422
TIME...MOT...LOC 2032Z 268DEG 19KT 3155 8441

08-LAMERS
Special weather statement, May 19, 4:56 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 PM EDT TUE MAY 19 2015

GAZ147-148-192130-
COOK GA-BERRIEN GA-
456 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOK AND SOUTH
CENTRAL BERRIEN COUNTIES UNTIL 530 PM EDT...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAY CITY...OR 7 MILES SOUTH OF NASHVILLE.
THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RAY CITY AND NEW LOIS.

LAT...LON 3103 8323 3103 8327 3108 8337 3115 8331
      3111 8317
TIME...MOT...LOC 2056Z 296DEG 2KT 3110 8329

08-LAMERS
Special weather statement, May 19, 5:59 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 PM CDT TUE MAY 19 2015

FLZ007-192230-
NORTH WALTON FL-
459 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON COUNTY UNTIL 530
PM CDT...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF FLORALA...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...GORDON...NEW HARMONY...SAND HILL...GASKIN...PINEY GROVE...
FOX HILL...GLENDALE...CANEY CREEK AND CLUSTER SPRINGS.

LAT...LON 3082 8637 3094 8636 3098 8609 3080 8609
TIME...MOT...LOC 2159Z 269DEG 20KT 3088 8629

08-LAMERS
Special weather statement, May 19, 6:00 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM CDT TUE MAY 19 2015

ALZ068-192230-
GENEVA AL-
500 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GENEVA COUNTY UNTIL 530
PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAMSON...OR 7 MILES NORTHWEST OF GENEVA...
MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GENEVA...SAMSON...COFFEE SPRINGS...PINEY GROVE...PERA...LYTLE...
SPEARS...SELLERSVILLE...MARL...EUNOLA...LOGAN FIELD MUNICIPAL A/P...
GENEVA MUNICIPAL A/P...CHANCELLOR AND HIGHFALLS.

LAT...LON 3106 8609 3117 8611 3119 8579 3103 8579
TIME...MOT...LOC 2200Z 269DEG 15KT 3112 8597

08-LAMERS
Special weather statement, May 19, 6:27 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 PM EDT TUE MAY 19 2015

FLZ027-192300-
INLAND WAKULLA FL-
627 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAKULLA COUNTY UNTIL
700 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF CRAWFORDVILLE...MOVING EAST AT
10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WAKULLA COUNTY.

LAT...LON 3017 8460 3024 8465 3030 8454 3019 8446
TIME...MOT...LOC 2227Z 249DEG 8KT 3023 8458

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 5:59 PM EDTSpecial Weather StatementTAEWalton31 min
May 19, 6:27 PM EDTSpecial Weather StatementTAEWakulla33 min
May 19, 6:57 PM EDTSevere Thunderstorm WarningTAELeon35 min
May 19, 7:43 PM EDTSpecial Weather StatementTAELeon47 min
May 19, 7:46 PM EDTSpecial Weather StatementTAEWalton29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.